# SDR IPXA2B76319

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LOWER OUTER SKIN AND INTERNAL BONDED DOUBLER PUNCTURE REPAIR AT STA 1790, WL214.   TEMP REPAIR C/O IAW EO B747-5230-49182A.  PERMANENT REPAIR REQUIRED WITHIN 12 MONTHS.
